# SDR AALA20020086

- Difficulty date: January 24, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATC 2 FAULTED CONTINUED AURAL WARNING UNTIL DESCENT.  ACCOMPLISHED ATC BITE CHECK.  ALL CHECKS NORMAL.  ADC FAULT NR 1 SWITCHED TO 2.  REPLACED NR 1 AIR DATA COMPUTER ACCOMPLISHED ADC BITE AND AFS TEST.  ALL TEST PASSED.  (M)
